Processing may take a few seconds...

Article


Title

Isomorphic and isometric structure of the optimal domains for Hardy-type operators

Authors

[ 1 ] Instytut Matematyki, Wydział Automatyki, Robotyki i Elektrotechniki, Politechnika Poznańska | [ P ] employee

Scientific discipline (Law 2.0)

[6.3] Mathematics

Year of publication

2021

Published in

Studia Mathematica

Journal year: 2021 | Journal volume: t. 260 | Journal number: nr 1

Article type

scientific article

Publication language

english

Pages (from - to)

45 - 89

DOI

10.4064/sm200211-8-9

URL

https://www.impan.pl/pl/wydawnictwa/czasopisma-i-serie-wydawnicze/studia-mathematica/all/260/1

Points of MNiSW / journal

100.0

Points of MNiSW / journal in years 2017-2021

100.0

Impact Factor

1.023 [List 2020]

This website uses cookies to remember the authenticated session of the user. For more information, read about Cookies and Privacy Policy.